MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+20.0
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly.When the device can be fully investigated a supplemental report will be submitted.
 
Event or Problem Description
Lenstec received an email stating that "haptic became stuck in the cartridge during insertion.Enlarged incision-no patient injury'.
 
Additional Manufacturer Narrative
Based on the batch documentation, lenstec can confirm that all procedures m the manufacturing and packaging of the device was conducted correctly.The results of the investigation indicated that the lens haptic appeared to have been caught and pulled which resulted in the damage seen.However, lenstec cannot comment on whether this damage was as a result of the cart45s cartridge as it was not returned for inspection.However, this cartridge and the lens are compatible and as such, lenstec advises the user to consult the instructions for use for the correct method for loading and ejecting the lens to ensure successful implantation.The missing optic area appeared to have been cut from the lens and the scratches seen were likely due to handling.
 
Event or Problem Description

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9963346
Report Number9613160-2020-00011
Device Sequence Number14138295
Product Code HQL
UDI-Device Identifier00844369027298
UDI-Public00844369027298
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model NumberSOFTECHD+20.0
Device Catalogue NumberSOFTEC HD
Device Lot Number192351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2020
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1